MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE GENERAL MIS SET; SURGICAL INSTRUMENT FOR KNEE SURGERY

MEDACTA INTERNATIONAL SA GMK SPHERE GENERAL MIS SET; SURGICAL INSTRUMENT FOR KNEE SURGERY
Catalog Number 11.01002
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 21 august 2019: lot 1903049: (b)(4) items manufactured and released on 10-may-2019.Expiration date: 2024-04-28.No anomalies found related to the problem.To date, 5 items of the same lot have been already sold without any similar reported event.Concerning the semi-finished device subject of this case: code 77.11.0063, lot mat28583: (b)(4) items manufactured and released on 22 february 2019.No anomalies found related to the issue, no similar cases received up to now.
 
Event or Problem Description
When the surgeon impact the trial femoral component, both engaging parts of femoral impactor/extractor were broken.Broken device was discarded at the hospital.The surgery finished with the final impactor.No critical delay.

Brand Name
GMK SPHERE GENERAL MIS SET
Common Device Name
SURGICAL INSTRUMENT FOR KNEE SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8987627
Report Number3005180920-2019-00761
Device Sequence Number2923745
Product Code LXH
UDI-Device Identifier07630030882890
UDI-Public07630030882890
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue Number11.01002
Device Lot Number1903049
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2019
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;